# SDR 96ZZZX4848

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42AL
- Make and model: Bell 206B
- Aircraft serial: 918
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY SERVICE CHECK FOUND M/R BLADE CRACKED ABOUT 2.50 INCHES TO ABOUT 3 INCHES RUNNING SPAN-WISE JUST OUTBOARD OF FINGERS.
